# SDR ASAA2019071230042

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,808 hours, 14,224 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR ON BOTH SIDES DISPLAY WXR FAIL & CONT STAB 3 HOURS INTO FLIGHT. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM TEST REF AMM 34-43-00-730-802-001 NO FAULTS FOUND. TECH SERVICE CONTACTED DUE TO ONE EARLIER EPISODE.
